# SDR SCNA20131011179

- Difficulty date: September 24, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDEWALL SUPPORT BRACKET HAS MISDRILLED HOLES AT BS 727I S25R.  R & R SUPPORT BRACKET.
